# SDR CA130702010

- Difficulty date: June 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 4,651 hours
- Engine: Allsn 250C47B
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Relay
- Part number: SM20ACD300A21
- Condition: Failed
- Location: Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE MAIN STARTER RELAY HAS THREE SETS OF CONTACTS INSIDE. THE MAIN CONTACTS AND 2 MICROSWITCHES FOR THE IGNITION SYSTEM. THE MICROSWITCH FOR THE IGNITION RELAY HAS FAILED AND THIS SEEMS TO BE A RECURRING PROBLEM.  THESE MICROSWITCHES DON`T SEEM TO LAST A YEAR WITHOUT BECOMING INTERMITTENT OR FAILING COMPLETELY.
